Thursday, August 26, 2010

interaction and side effects on parkinson's with vit supplements

interaction and side effects on parkinson's with v...
interaction and side effects on parkinson's with vit supplements

Dear Mr. Teo,
Your question regarding vitamins that interfere with PD medications is a good one; as stated, large amounts of B6 could interfere with levodopa absorption.

I am not aware that the B vitamins would cause side effects of dizziness, or irregular blood pressure. But certainly, everyone with PD is different in their experience with the disease, the medications used, and diet. Thus, it is possible that an individual might experience such effects, despite lack of evidence in this regard.

The article to which you refer is meant to increase awareness of the need for three B vitamins and their relevance to people with PD. I do not recommend drawing any inferences beyond that.

Best regards,

Kathrynne Holden, MS 1 comment 8/6/10 by teo Delete
Edit View supplement and PD

No comments: